On the Vinogradov bound in the three primes Goldbach conjecture

Volume 105 / 2002

M. C. Liu, T. Z. Wang Acta Arithmetica 105 (2002), 133-175 MSC: 11P32, 11P55, 11D04. DOI: 10.4064/aa105-2-3


  • M. C. LiuDepartment of Mathematics
    The University of Hong Kong
    Pokfulam, Hong Kong
    P.O. Box 625
    Alhambra, CA 91802, U.S.A.
  • T. Z. WangDepartment of Mathematics
    Henan University
    Kaifeng 475001, Henan
    P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image